# SDR NSVA2009055

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 33,465 hours, 41,833 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Apr
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60KTS, LEFT APR LIGHT FAILED TO ILLUMINATE ON TAKEOFF ROLL.  MX CALLED TO A/C.  PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED.
